Top
20
Doctor insights on: Ritalin Loss Of Appetite

Share
1

1
Can anxiety cause 30 pounds of unintentional weight loss in 4 months and loss of appetite?

Can anxiety cause 30 pounds of unintentional weight loss in 4 months 
 and loss of appetite?

Possibly but ..: Severe untreated anxiety or mood disorders can cause significant weight loss but it's quite uncommon, especially when you are taking about 30lbs in 4 months. You need to see your doctor urgently to better evaluate you for other organic causes of which are many. I wouldn't delay this as you even if you don't have a more concerning organic cause of your symptoms then you need to addres your anxiety! ...Read more

See 1 more doctor answer

Methylphenidate (Definition)

Is the generic name of ritalin (methylphenidate). It is a ...Read more


2

2
Constant headache, lack of sleep, loss of appetite, weight gain ?

Constant headache, lack of sleep, loss of appetite, weight gain

?

These are symptoms: of depression, but could be caused by a myriad of physical conditions, which need to be addressed and eliminated first. Start with a visit to your MD, then after that, follow his/her recommendations for further care. You're 16. This is an age of great turmoil--socially, academically, personally. You might need some support to get through it. Hang in there--all adults have done this. ...Read more

3

3
Extreme fatigue weakness loss of appetite?

Extreme fatigue weakness loss of appetite?

Many possibilities: This set of symptoms could be due to many many things — depression, anemia, glandular disorders, a tumor, toxic exposure, etc. , to name a few. Best to get checked by your primary care doctor as a first step. ...Read more

See 1 more doctor answer
4

4
Loss of apetite kilonechia?

Loss of apetite kilonechia?

Koilonychia: Is spooning (deformity) of the nails associated with iron-deficiency. ...Read more

6

6
What causes loss of appetite and insomnia?

What causes loss of appetite and insomnia?

Multiple things: The most common cause of combined loss of appetite and insomnia, would be depression. You could start with your primary care physician for an evaluation -- and depending on what all is going on with you, s/he may also want you to see a psychiatrist and/or sleep specialist. If depression is diagnosed, there are helpful treatments with both psychotherapy and medications. Many reasons for hope! ...Read more

See 1 more doctor answer
7

7
Combatting recent loss of appetite?

Combatting recent loss of appetite?

NEED MORE INFO: Sorry but this is way too vague. So many possible reasons for this. Virus, sickness, medications, depression, pain. Need more to help narrow this down so seek out your primary care physician. ...Read more

8

8
What causes fatigue, severe nausea, loss of appetite and weight gain?

Pregnancy and : A multitude of other conditions. See a doctor for a physical exam. ...Read more

9

9
Can lack of sleep cause nausea, loss of appetite and tachycardia?

Can lack of sleep cause nausea, loss of appetite and tachycardia?

Absolutely. All 3: Although far from the only cause of nausea, loss of appetite and tachycardia, lack of sleep can definitely cause these symptoms. This is thought to be due, in part, to the abnormal release of certain stress hormones and disruption of normal brain chemistry. Sleep deprivation can also elevate blood pressure and cause abnormal weight gain over the long term. Loss of appetite common early on. ...Read more

See 1 more doctor answer
10

10
Is a side effect of rhodiola loss of appetite?

Is a side effect of rhodiola loss of appetite?

Yes : It can be used to aid with weight loss. Rhodiola rosea is an adaptogen with a number of positive effects (v depression, improve immunity, ^ energy, v fatigue ; high altitude sickness prevention). It also helps us to adapt to stressors. Rhodiola has been used to help with weight loss ; it can improve regulation of blood sugar. ...Read more

12

12
Can amoxicillian cause loss of appetite?

Can amoxicillian cause loss of appetite?

Not normally: Amoxicillin can cause nausea, not a loss of appetite. However, the symptom of nausea will give you sensation of not wanting to eat. When you take the amoxicillin, eat something with it like a few crackers to decrease the nausea sensation. ...Read more

14

14
Is loss of appetite, weight loss and weekness common in sciatica?

Not really: Weakness could be, but the appetite loss or weight loss is not a typical problem with sciatica. See your PCP to figure out what is going on. ...Read more

See 2 more doctor answers
16

16
Can fatigue, weight loss and loss of appetite be symptoms also of chronic sinusitis?

Yes: Chronic rhinosinusitis can definitely lead to systemic symptoms other than nasal problems such as fatigue, poor sleep, decreased libido, and irritability. Appetite may be affected in several ways. Chronic disease may definitely affect quality of life. ...Read more

See 1 more doctor answer
17

17
What type of Adderall (dextroamphetamine and racemic amphetamine) (xr or ir) is the loss of appetite side effect stronger?

What type of Adderall (dextroamphetamine and racemic amphetamine) (xr or ir) is the loss of appetite side effect stronger?

Duration of action : of Adderall (dextroamphetamine and racemic amphetamine) is about 6 hrs.; of Adderall (dextroamphetamine and racemic amphetamine) XR, about 12 hours, with differences in metabolism & excretion of a given dose in each individual.Once a dose wears off each day, there's very little residual effect or side effect. No one has ADHD for only 6 hours/day. Some people structure their lives so they only need meds " on board" 6 hours/day. Delivery system, not strength, is what's different. ...Read more

18

18
Is loss of appetite a side effect of polyethelene glycol?

Is loss of appetite a side effect of polyethelene glycol?

Not usually: PEG is a colorless, odorless, nonabsorbable substance that bulks the stools resulting in softer more frequent BMs. Immediately after a dose, the patient may feel fuller but this usually subsides quickly. Thanks for trusting HealthTap! ...Read more

See 2 more doctor answers
20

20
I have heard that ritalin (methylphenidate) causes height loss. Do otherpsychiatric drugs cause height loss?

I have heard that ritalin (methylphenidate) causes height loss. Do otherpsychiatric drugs cause height loss?

Ritalin (methylphenidate): Ritalin (methylphenidate) does not cause height loss but long term use of Ritalin (methylphenidate) might affect final height. It has been reported that onemay lose as much as an inch and 4 1/2 pounds with long term usage. ...Read more

See 2 more doctor answers
Dr. Alan Ali
542 doctors shared insights

Ritalin (Definition)

Ritalin is an appetite suppressant which is a kind ...Read more


Dr. Donald Alves
166 doctors shared insights

Appetite Changes (Definition)

Appetite changes = increased or decreased desire to eat ...Read more